SIGN UP

Effect Of Statin Dosage

Avatar Image
Ch49 | 09:04 Fri 27th May 2022 | Body & Soul
12 Answers
A couple or so months ago my doctor increased my statin dosage from 20mg to 40mg. Now I am finding it very difficult in the morning as I need to use the bathroom urgently as my stomach seems upset. If I have a morning appointment I need to get up an hour or so earlier to nake sure my stomach will be OK as it would be most embarrassing to have an "accident". Is this normal?

Answers

1 to 12 of 12rss feed

Best Answer

No best answer has yet been selected by Ch49. Once a best answer has been selected, it will be shown here.

For more on marking an answer as the "Best Answer", please visit our FAQ.
Listed side effects include:
joint pain.
muscle pain.
indigestion.
diarrhea.
nausea.
infections of the throat and nasal passages.
sleeplessness.
urinary tract infections (UTIs)

So I guess it may be due to your increased dosage.
i'm no expert but a change of statin to another brand may be necessary
Question Author
Thank you
GP changed me to Lipitor 20mg. (but not for side effect reasons). Can't recall what I was taking before.
" A couple of months or so" seems a long time for adverse effects of statins to present themselves.

Any other drugs that you are taking?
What sort of accident? Wind? Leaking of faeces?
How long have these "accidents" been occuring?
Question Author
The second one
Thank you, but how long have these accidents been happening?
Question Author
Over the past month I think - but certainly worsened over past few weeks
Thank you........I would have a chat to your GP as i feel that the increase in statin dose would be an unlikey, but possible cause.
Question Author
Thank you
yeah side effects with statins are common
heavy legs is one of them statins - bloody awful things - I took myself off them as I couldn't walk.

1 to 12 of 12rss feed

Do you know the answer?

Effect Of Statin Dosage

Answer Question >>

Related Questions

Sorry, we can't find any related questions. Try using the search bar at the top of the page to search for some keywords, or choose a topic and submit your own question.